# SDR REXA97179

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Linkage
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT ON LANDING AFTER COMING OUT OF DEEP REVERSE.  PULLED T-HANDLES AND FOLLOWED CHECKLIST.  FLAME WAS OBSERVED IN ENGINE INLET.  ENGINE WAS FOUND TO BE OUT OR RIG IN REVERSE.  RIGGED REVERSE LINKAGE.  (M)
